# SDR 98ZZZM112

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 2710 · Aileron Control System
- Part: Hyd Line
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON CAC - FLT 148 - MGGT-KMIA - UTILITY HYD FAILURE OCCURRED AT 1802Z.  PERFORMED A/E HYD SYSTEM LEAK ON LOSS CHECKLIST.  AFTER CLEARING RUNWAY BRAKE SYSTEM PRESS DECREASED.  BRAKE BOTTLE WAS USED.  RT MAIN ALSO FAILED TO EXTEND MANUALLY.  EXTENDED RIGHT MAIN WITH GEAR LEVER HANDLE, UTILITY SYSTEM RESTORED MOMENTARILY.  ON GROUND MAINTENANCE REPLACED HYD RETURN LINE ON LEFT INBOARD AILERON CONTROL VALVE IAW MM 29-0, LEAKED AND OPS CHECKED GOOD.  BLED SYSTEM OF AIR AND RE-SERVICED BRAKE SYSTEM PER MM 32-12-21.  ALSO, FOUND RT MLG IND PUSH ROD BEARING DRY, LUBED BEARING AND PERF EMERGENCY EXIT OPS CHECKED GOOD PER 32-7-0.  (M)
